# SDR CA101102006

- Difficulty date: May 13, 2009
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Failed
- Location: Main Wheel
- Part time: 2,796 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM BASE, PASSENGER NOTICED SMOKE COMING FROM AREA OF NR 3 TIRE. ON LANDING, THE NR 3 MAIN TIRE, BRAKE ASSY CAME OFF AXLE.  MX FOUND AXLE AND HYD LINE DAMAGED.  NR 3 WHEEL SPEED TRANSDUCER MISSING.  WIRES FOR TRANSDUCER FOUND BROKEN OFF INSIDE THE AXLE.  INVESTIGATION ROOT CAUSE DUE TO WHEEL BEARING FAILURE. (SDR 2009053000380/NSVA20090512001).
